MURAL - Maynooth University Research Archive Library

    Stability Criteria for SIS Epidemiological Models under Switching Policies

    Rami, Mustapha Ait and Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2014) Stability Criteria for SIS Epidemiological Models under Switching Policies. Discrete and Continuous Dynamical Systems - Series B, 19 (9). pp. 2865-2887.

    Download (3MB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We study the spread of disease in an SIS model for a structured population. The model considered is a time-varying, switched model, in which the parameters of t he SIS model are subject to abrupt change. We show that the joint spectral radius can be used as a thresho ld parameter for this model in the spirit of the basic reproduction number for time-invariant models . We also present conditions for persistence and the existence of periodic orbits for the switched model a nd results for a stochastic switched model.

    Item Type: Article
    Keywords: Mathematical Epidemiology; SIS Model; Compartmental Model; Switched system; Disease Propagation; Endemic Equilibrium; Positive System; Extremal Norm; Lyapunov Exponents;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6072
    Identification Number:
    Depositing User: Oliver Mason
    Date Deposited: 23 Apr 2015 14:48
    Journal or Publication Title: Discrete and Continuous Dynamical Systems - Series B
    Publisher: American Institute of Mathematical Sciences (AIMS)
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads